# SDR TRAX200700860

- Difficulty date: June 17, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 10,828 hours, 9,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR FWD OVERWING EMERGENCY LIGHT INOP.
